Yep! We're about two weeks apart, so that's not too much of a difference. Sounds like a great birthday present to yourself! It'll be an even better birthday present when you're finished your course and have clear skin!
I'm not sure what it is about biotin. I took it for the first time in 2006 and again last August. Both times I've taken it my face breaks out like crazy in places I never get zits! But that's great you haven't had any problems with it! It'll surely help during your time on Accutane.
I'm actually not taking any supplements. Not yet at least... I do think I should take something though. I asked my derm what kind of pain reliever I should take if I experience any back pain or anything like that. I thought back pain was a normal side effect considering how many people mention it in their logs. He told me I shouldn't have any aches or pains and if I do to contact him. Hmm. Maybe that's because he'd want to monitor any pains to make sure they don't become something worse? I asked if I'd have to stop taking Accutane if I developed back pain, but he said we'd talk about that if it happened. We'll have to keep our fingers crossed for pain-free journeys on Accutane!
So far everything is going good, but it is only my second day! I'm sure things will start changing by the end of the week.
You're having your initial breakout right now? How has it been? I'm hoping mine isn't too bad...
Edited by AnalogHeart, 16 May 2012 - 12:05 PM.